# SDR CA080208005

- Difficulty date: January 29, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Maule M-5-235C
- Aircraft time: 1,068 hours
- Engine: Lyc O540J1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 734352
- Condition: Defective
- Location: Engine
- Part time: 1,235 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE INTAKE AND EXHAUST PUSHRODS LOCATED AT THE NR1 CYL POSITION WERE NOT DRILLED THROUGH ON ONE END. THIS WOULD NOT ALLOW OIL TO TRAVEL UP THE PUSHROD TO THE ROCKER. (TC NR 20080208005)
